# SDR CA121122001

- Difficulty date: November 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 115440312
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 19,490 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING STABILIZER STABILIZER POINT INSPECTION, THE RT PIVOT WAS FOUND TO HAVE PLAY.  DURING BEARING REPLACEMENT, IT WAS FOUND THE BRACKET PN 115-44031-2 WAS CRACKED.  THE CRACK IS ONLY VISIBLE WHEN THE HINGE IS DISMANTLED.  AS A PRECAUTION, THE LT HINGE WAS DISMANTLED, NO CRACK WAS FOUND.
